# SDR UPS02839320

- Difficulty date: August 27, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4772397U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1772 LONG 17R AND END FITTING ARE CRACKED.  REMOVED LONGERON 17R AND END FITTING, FABRICATED LONGERON SECTION AND REPLACED END FITTING, AND INSTALLED END FITTING AND LONGERON SECTION IAW DWG 4772397 AND 5649327, AND SRM 51-1-20D.
